# SDR FDEA200912284523

- Difficulty date: December 28, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67291
- Condition: Misrepaired
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT ASSY AFT SURFACE FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT LT WING NR 4 SLAT ASSY AFT SURFACE EVALUATED AND FOUND NOT IAW ANY SRM REPAIR. REWORKED CARRIED OUT IAW EA 1-5740-132302, TITLE: WINGS - LT WING NR 4 SLAT CHAFING AND CRACK -REPAIR.  EO NR 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
